# SDR GLBA201208141

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120
- Aircraft serial: 120293
- Aircraft time: 31,885 hours, 32,371 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN ROW 10, INOPERATIVE.  MAINTENANCE REPLACED THE BULB IAW EMM 33-51-02, OPS CHECKED GOOD.
